MathSciNet Relay Station
MathSciNet bibliographic data
MR1010520 (91a:46017) 46B20
Prus, Stanisław Nearly uniformly smooth Banach spaces. Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 507–521.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement